| Model Number |
11551200 |
| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (blank screen w/moisture) issue.It was alleged that the screen was blank and there was moisture in the battery compartment.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 14-feb-2020 with the following findings: during investigation, the pump was powered on and the display was found to be blank with no audible tone and vibration.A leak test was performed and a leak was found at the display lens seal and battery compartment crack.The pump cover was removed and moisture was observed throughout the internal components.Pump was unresponsive with blank screen due to internal moisture ingress.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.